# SDR ASAA2014111209818

- Difficulty date: November 12, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654657291
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT BULKHEAD INBD FLANGE FOR APU INLET IS CORRODED AT STA 1088. ACFT GROUNDED.  R & R STIFFENER IAW SRM 51-40-02-0G-0, W 1, O .070, R .046, L 1.5, D .024.
